# SDR 2008UALA06171

- Difficulty date: October 17, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 63,574 hours, 18,415 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSTALL JIFFY SPLICES ON EMERGENCY EXIT SWITCH, FWD F/A CALL INDICATORS AND DOOR SLIDE LIGHTS.  INSTALLED JIFFY SPLICES ALL LOCATIONS PER BOEING SWPM 20-90-14.  FOUND SWITCH S10219 BAD, REPLACED PER AND TEST GOOD PER MM 25-66-11.  FOUND MID CABIN EMERGENCY TEST SWITCH BAD, REPLACED AND OPS CHECKS GOOD PER B757 WDM 33-51-13.
